# SDR CA001102009

- Difficulty date: September 19, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL2156B11415
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 2158750224
- Condition: Overheated
- Location: Lt Brake
- Part time: 15 hours, 18 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN THE AIRCRAFT STOPPED, THE GROUND CREW NOTICED SMOKE COMING FROM THE LEFT WHEEL. FANS WERE USED TO COOL OFF THE BRAKES. THE FUSE PLUGS HAVE MELTED. AIRCRAFT BRAKE SYSTEM WAS INSPECTED AND FOUND TO BE IAW THE MAINTENANCE MANUAL. THE LEFT BRAKE AND WHEEL ASSEMBLY WERE REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE BRAKE HAS BEEN SENT FOR EXPERTISE DUE TO DISKS JAMMING.
